MAUDE Adverse Event Report: MICROVENTION, INC. LVIS HDE; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS HDE; INTRACRANIAL COIL-ASSIST STENT
Model Number 212525-LVIS-D-HDE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the lvis pas clinical study, based on the review of medical record, repeat angiogram on december 2018 showed minimal residual aneurysm filling.Angiogram on (b)(6) 2019 (pod 550) showed increased filling between coils, without significant coil compaction.Treated with surgery of repeat stenting and coil embolization on (b)(6) 2020.Current patient status described as: patient had been without headache or other symptoms concerning for rupture.Resolved without sequelae.
 
Additional Manufacturer Narrative
Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
LVIS HDE
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22919516
Report Number2032493-2025-90442
Device Sequence Number18611695
Product Code QCA
UDI-Device Identifier00812636022192
UDI-Public(01)00812636022192(11)160822(17)190731(10)160822JC3
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number212525-LVIS-D-HDE
Device Lot Number160822JC3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown